# SDR DALA2017090606645

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,411 hours, 28,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN MISSING.    FOUND THE SIGN AND SECURED BACK IN PLACE.   OK FOR SERVICE.
